It is currently Mon Aug 21, 2017 8:01 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: New here to forum
PostPosted: Mon Jun 23, 2014 4:59 am 
Offline
New Poster
New Poster

Joined: Mon Jun 23, 2014 4:35 am
Posts: 2
Hi, just registered here and just wanting to introduce myself. I have been on suboxone for about 2 weeks now. I am currently on 24mg per day which works pretty well for me. I was hooked on any kind of opiate I could get my hands on. Got back on norco's after a brutal bout with my neck due to arthritis. I knew I shouldn't have taken the first one but after that it was hard to get off them by myself.

Someone suggested Suboxone to me, so I tried it and it works really well. The only thing is that it makes me terrible sleepy all the time. I have been cutting my doses into 4 time per day to try to offset this, but still take a lot of naps.

But I do have a problem here. Went to my doctor the other day, and he checked my heart because i have been complaining about dizzy spells and shortness of breath. Sometimes I feel like I am going to go out for the count. But this all started happening before I even took suboxone.

So my heart pulse was 44!! That is very low. He rushed me over to emergency to have me checked out since he was concerned. I have always have had a low pulse. At least for the past 20 years. But I am kind of worried about taking suboxone with this condition.

They wanted to keep me a night over at the hopital, but I said no, because I didn't have my meds with me and didn't want to go in to withdrawal. I know I am going to have to go back and get this addressed, at least see why my heart is pumping blood so slowly. But I can't until my insurance gets approved on July 1st. I also have some other situations which makes it hard for me to go, but I will find a way.

What my question is, will the suboxone pose a threat to passing out or maybe a heart attack with my condition? Anyway, that's my story and hope to get some positive feedback here.
martinbr


Top
 Profile  
 
 Post subject: Re: New here to forum
PostPosted: Mon Jun 23, 2014 8:40 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Hi Martinbr, and welcome to the forum.

I too always feel tired on Suboxone. In the first year I tapered down to only 1 mg and that really helped with feeling so sleepy. Plus, I only dosed once per day. What I'm trying to say is that maybe, just maybe, you may be on a higher dose than your body needs. Try taking a bit less and see how you react.

The only thing that keeps the sleepiness away is to keep busy doing stuff. Computer work is the hardest and I wanted to just nod out on the keyboard. Take a walk, do something physical and you'll feel much better.

And taking a bit less may help with your pulse too. I'm no doctor so it's just a suggestion. But please follow through on that. That is a really low number you have there.

Welcome once more,

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject: Re: New here to forum
PostPosted: Tue Jun 24, 2014 5:37 pm 
Offline
New Poster
New Poster

Joined: Mon Jun 23, 2014 4:35 am
Posts: 2
Hi, thanks for the welcome. I plan on trying to cut down in the weeks to come here. I tried at a lower dose, but was getting the restless legs. Was sleeping ok, but I know the dose is pretty high and the reason I wanted to try suboxone was to get off the pills. So I have to remember my motives for getting on this plan in the first place.
thanks again
martinbr


Top
 Profile  
 
Our Sponsors
 Post subject: Re: New here to forum
PostPosted: Tue Jun 24, 2014 5:45 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
I agree with Rule! And especially about cutting your dose. I started at 16mg/day and I was easily able to drop to 8mg. Now I'm down to 2mg, which might be too low for you. The trick with suboxone dosing is to find a dose that keeps the cravings away while staying low enough to minimize unwanted side effects like tiredness. I'd say that you could easily get down to 16mg at least. Do this as slowly or quickly as you want.

Good luck,

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
 Post subject: Re: New here to forum
PostPosted: Sat Jul 19, 2014 1:01 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jul 19, 2014 7:19 am
Posts: 6
So funny,on one of the other posts everyone's saying suboxone is causing insomnia,I'd take feeling sleepy over that 7 days out of 7


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group